# SDR UPS05845397

- Difficulty date: August 29, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 576953057
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT WING L/E LOWER RIB HAS INTERGRANULARR CORROSION AT XFS 366.500, RIB IS ALSO CRACKED.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT RIB IAW DC-8 SRM 51-1-2 0D, 51-1-21, AND DWG 5769530.
